Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 315, NWS Atlanta, GA

September 10, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 4:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2019, 4:29 PM EDT (20:29 UTC)
Expired
Sep 10, 2019, 5:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS52 KFFC 102029
SVRFFC
GAC023-153-225-235-289-102115-
/O.NEW.KFFC.SV.W.0315.190910T2029Z-190910T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
429 PM EDT Tue Sep 10 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pulaski County in central Georgia...
  Southwestern Twiggs County in central Georgia...
  Southwestern Bleckley County in central Georgia...
  East central Peach County in central Georgia...
  Houston County in central Georgia...

* Until 515 PM EDT.

* At 429 PM EDT, a severe thunderstorm was located near Magnolia, or
  10 miles northwest of Cochran, moving west at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Perry, Cochran, Hawkinsville, Warner Robins, Hayneville, Coley
  Station, Tarversville, Sand Bed, Houston Lake, Grovania, Elko,
  Grove Park, Magnolia, Royal, Ocmulgee Public Fishing Area, Moss
  Oak, Paulk, Porter, Bonaire and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3229 8376 3255 8379 3257 8339 3234 8334
      3229 8372
TIME...MOT...LOC 2029Z 082DEG 11KT 3245 8351 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
983 
WWUS52 KFFC 102045
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Tue Sep 10 2019

GAC225-289-102055-
/O.CAN.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Twiggs GA-Peach GA-
445 PM EDT Tue Sep 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TWIGGS AND EAST
CENTRAL PEACH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3248 8378 3247 8349 3246 8350 3246 8349
      3247 8346 3242 8336 3234 8334 3229 8372
      3229 8376
TIME...MOT...LOC 2045Z 082DEG 11KT 3244 8357 

$$

GAC023-153-235-102115-
/O.CON.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Pulaski GA-Bleckley GA-Houston GA-
445 PM EDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PULASKI...SOUTHWESTERN BLECKLEY AND SOUTHERN HOUSTON
COUNTIES...

At 445 PM EDT, a severe thunderstorm was located near Sand Bed, or 9
miles east of Perry, moving west at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Perry, Cochran, Hawkinsville, Hayneville, Coley Station, Sand Bed,
Grovania, Elko, Grove Park, Magnolia, Ocmulgee Public Fishing Area,
Paulk, Porter, Klondike, Clinchfield and Moss Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3248 8378 3247 8349 3246 8350 3246 8349
      3247 8346 3242 8336 3234 8334 3229 8372
      3229 8376
TIME...MOT...LOC 2045Z 082DEG 11KT 3244 8357 

HAIL...1.00IN
WIND...60MPH
 
$$
796 
WWUS52 KFFC 102107
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Tue Sep 10 2019

GAC023-153-235-102115-
/O.CON.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Pulaski GA-Bleckley GA-Houston GA-
507 PM EDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PULASKI...SOUTHWESTERN BLECKLEY AND SOUTHEASTERN
HOUSTON COUNTIES...

At 506 PM EDT, a severe thunderstorm was located over Clinchfield, or
near Perry, moving west at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cochran, Hawkinsville, Hayneville, Ocmulgee Public Fishing Area,
Paulk, Grovania, Elko, Porter, Grove Park and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3240 8377 3242 8349 3242 8336 3234 8334
      3229 8372 3229 8376
TIME...MOT...LOC 2106Z 082DEG 11KT 3243 8365 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:09 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 10, 3:09 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
309 PM EDT Tue Sep 10 2019

.SHORT TERM /Tonight through Wednesday Night/...

To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.

Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.

The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.

King

.LONG TERM /Thursday through Tuesday/...

Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.

20

&&

.CLIMATE...

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

&&

AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.

//ATL Confidence...18Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  69  95 /  10  10   5  10
Atlanta         72  93  72  95 /  30  10   5  10
Blairsville     64  87  64  88 /  20  40  20  20
Cartersville    70  95  69  96 /  30  10   5  20
Columbus        73  95  72  95 /  20   5   5  10
Gainesville     70  92  70  95 /  20  20   5  20
Macon           71  94  69  95 /  20   5   5  10
Rome            70  95  70  96 /  30  10   5  20
Peachtree City  71  94  70  96 /  20  10   5  10
Vidalia         72  93  71  92 /  10  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Sep 10, 11:30 AM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1130 AM EDT Tue Sep 10 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1130 AM EDT Tue Sep 10 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Very warm temperatures combined with increasing humidity will result
in heat index values between 100 and 103 today for much of central
and portions of north Georgia. Try to avoid overexposure to outside
activities and drink plenty of water to stay hydrated.

Isolated to scattered thunderstorms are expected this afternoon into
the early evening, mainly west of a Homer to Atlanta to Macon line.
A few strong storms are possible with brief gusty winds, locally
heavy rain, and frequent cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Above normal temperatures will persist through Friday. The
combination of temperatures in the 90s coupled with high humidity
will result in heat indices in the upper 90s to around 100 degrees.
Try to avoid overexposure to outside activities and drink plenty of
water to stay hydrated.

Isolated to scattered, mainly afternoon and evening thunderstorms
will be possible through Friday. By this weekend, there is the
potential to see more widespread thunderstorms. A few strong storms
are possible with brief gusty winds, locally heavy rain, and
frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 10, 3:52 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Tue Sep 10 2019

GAZ083-096-102015-
Bleckley GA-Twiggs GA-
352 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND SOUTHERN TWIGGS
COUNTIES UNTIL 415 PM EDT...

At 352 PM EDT...a strong thunderstorm was near Royal, or near
Cochran...moving west at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Royal, Coley Station, Paulk, Goldsboro, Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3238 8348 3254 8346 3249 8322 3239 8325
      3238 8326 3237 8346
TIME...MOT...LOC 1952Z 099DEG 7KT 3244 8332

WIND...40MPH
Special weather statement, Sep 10, 4:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Tue Sep 10 2019

GAZ083-095-102045-
Houston GA-Twiggs GA-
409 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON AND SOUTHWESTERN TWIGGS
COUNTIES UNTIL 445 PM EDT...

At 409 PM EDT...a strong thunderstorm was near Magnolia, or 11 miles
northwest of Cochran. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Warner Robins, Bonaire, Sand Bed, Kathleen and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3252 8373 3253 8372 3258 8372 3255 8346
      3247 8347 3245 8350 3244 8349 3243 8349
      3241 8374
TIME...MOT...LOC 2009Z 106DEG 2KT 3249 8351

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 4:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Sep 10 2019

GAZ071-072-082-102045-
Monroe GA-Bibb GA-Jones GA-
415 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB AND
SOUTHWESTERN JONES COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT...a strong thunderstorm was over Cross Keys, or near
Macon...moving west at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, Lake
Tobesofkee, Bolingbroke, Skipperton, Arkwright and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3273 8380 3301 8385 3299 8351 3285 8349
      3285 8351 3282 8349 3282 8350 3281 8349
      3277 8354 3272 8379
TIME...MOT...LOC 2015Z 094DEG 13KT 3289 8358

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 4:17 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Tue Sep 10 2019

GAZ083-095-096-107-102045-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
417 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY...SOUTHERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 445 PM EDT...

At 417 PM EDT...a strong thunderstorm was over Magnolia, or 8 miles
northwest of Cochran...moving west at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Royal, Coley Station, Tarversville, Ocmulgee Public Fishing
Area, Paulk, Porter, Magnolia and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8334 3236 8336 3233 8359 3242 8358
      3243 8349 3245 8350 3256 8346
TIME...MOT...LOC 2017Z 095DEG 18KT 3247 8346

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 4:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Tue Sep 10 2019

GAZ084-097-102100-
Wilkinson GA-Laurens GA-
423 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 500 PM EDT...

At 423 PM EDT...a strong thunderstorm was over Irwinton...moving west
at 5 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Allentown, Chappells Mill and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3262 8301 3259 8323 3284 8337 3288 8329
      3287 8315 3278 8296 3276 8296
TIME...MOT...LOC 2023Z 070DEG 5KT 3283 8317

WIND...40MPH
Special weather statement, Sep 10, 4:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Tue Sep 10 2019

GAZ102-102045-
Stewart GA-
425 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 445
PM EDT...

At 425 PM EDT...a strong thunderstorm was near Westville, or 7 miles
south of Lumpkin...moving west at 15 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3194 8494 3194 8495
      3195 8496 3198 8496 3198 8499 3199 8495
      3199 8480 3192 8476
TIME...MOT...LOC 2025Z 083DEG 12KT 3195 8484

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:22 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Sep 10, 2:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Sep 10, 3:13 PM EDTSpecial Weather StatementFFCHarris32 min
Sep 10, 3:15 PM EDTSpecial Weather StatementFFCHouston30 min
Sep 10, 3:21 PM EDTSpecial Weather StatementFFCTwiggs24 min
Sep 10, 3:29 PM EDTSpecial Weather StatementFFCWebster31 min
Sep 10, 3:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Sep 10, 3:47 PM EDTSpecial Weather StatementFFCHarris28 min
Sep 10, 3:52 PM EDTSpecial Weather StatementFFCBleckley23 min
Sep 10, 4:09 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 10, 4:15 PM EDTSpecial Weather StatementFFCBibb30 min
Sep 10, 4:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Sep 10, 4:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Sep 10, 4:25 PM EDTSpecial Weather StatementFFCStewart20 min
Sep 10, 4:41 PM EDTSpecial Weather StatementFFCPutnam34 min
Sep 10, 4:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Sep 10, 4:53 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 10, 4:56 PM EDTSpecial Weather StatementFFCMacon34 min
Sep 10, 5:00 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton45 min
Sep 10, 5:01 PM EDTSpecial Weather StatementFFCRockdale29 min
Sep 10, 5:06 PM EDTSpecial Weather StatementFFCMonroe24 min
Sep 10, 5:09 PM EDTSpecial Weather StatementFFCGwinnett36 min
Sep 10, 5:12 PM EDTSpecial Weather StatementFFCDooly33 min
Sep 10, 5:14 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 10, 5:26 PM EDTSpecial Weather StatementFFCJasper34 min
Sep 10, 5:33 PM EDTSpecial Weather StatementFFCMarion, Talbot27 min
Sep 10, 5:36 PM EDTSpecial Weather StatementFFCFulton24 min
Sep 10, 5:43 PM EDTSpecial Weather StatementFFCButts, Henry32 min
Sep 10, 5:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Sep 10, 5:46 PM EDTSpecial Weather StatementFFCClayton29 min
Sep 10, 5:50 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Sep 10, 5:53 PM EDTSpecial Weather StatementFFCClayton37 min
Sep 10, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Sep 10, 6:00 PM EDTSpecial Weather StatementFFCNewton30 min
Sep 10, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 10, 6:02 PM EDTSpecial Weather StatementFFCGlascock28 min
Sep 10, 6:04 PM EDTSpecial Weather StatementFFCGordon26 min
Sep 10, 6:06 PM EDTSpecial Weather StatementFFCMorgan24 min
Sep 10, 6:08 PM EDTSpecial Weather StatementFFCBaldwin37 min
Sep 10, 6:10 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 10, 6:14 PM EDTSpecial Weather StatementFFCPike31 min
Sep 10, 6:17 PM EDTSpecial Weather StatementFFCHenry28 min
Sep 10, 6:18 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton28 min
Sep 10, 6:21 PM EDTSpecial Weather StatementFFCSumter24 min
Sep 10, 6:27 PM EDTSpecial Weather StatementFFCDouglas33 min
Sep 10, 6:32 PM EDTSpecial Weather StatementFFCGlascock43 min
Sep 10, 6:33 PM EDTSpecial Weather StatementFFCMorgan42 min
Sep 10, 6:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton42 min
Sep 10, 6:34 PM EDTSpecial Weather StatementFFCFloyd26 min
Sep 10, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Sep 10, 6:45 PM EDTSpecial Weather StatementFFCFayette30 min
Sep 10, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 10, 6:55 PM EDTSpecial Weather StatementFFCPaulding35 min
Sep 10, 6:59 PM EDTSpecial Weather StatementFFCFloyd31 min
Sep 10, 7:01 PM EDTSpecial Weather StatementFFCOconee29 min
Sep 10, 7:03 PM EDTSpecial Weather StatementFFCBarrow, Jackson27 min
Sep 10, 7:21 PM EDTSpecial Weather StatementFFCGlascock9 min
Sep 10, 7:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Sep 10, 7:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 10, 7:30 PM EDTSevere Thunderstorm WarningFFCCarroll45 min
Sep 10, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk42 min
Sep 10, 7:35 PM EDTSpecial Weather StatementFFCChattooga, Walker25 min
Sep 10, 7:38 PM EDTSpecial Weather StatementFFCWashington37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.